# SDR UIEA2021021200285

- Difficulty date: February 11, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 89,451 hours, 22,503 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Warning Light
- Condition: False Activation
- Location: Anti-Ice Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE ANTI ICE SWITCH VALVE LIGHT IS ILLUMINATED( PERFORMED OPS TEST OF RT ENG ANTI ICE VALVE AND FOUND VALVE TO OPERATE NORMALLY IAW AMM 30-21-03. )
